# SDR ASAA2023031942437

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 27,214 hours, 8,482 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 012136
- Condition: Failed
- Location: E/E Bay, E5-2
- Part time: 20,888 hours, 6,389 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FMC FAIL - DISPLAY OF "VTK" FOLLOWED BY "MAP" FAILURE FLAGS ON BOTH NAVIGATION DISPLAYS. GROUNDED - YES. AIR TURNBACK -- REMOVED AND REPLACED L/H FMC. REF B737-900 AMM 34-61-02.
